# SDR SWI2024F00464

- Difficulty date: April 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 295 S26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA90441-REO 690-53-00-495 MXCODEID74149-PR - REPAIRED DAMAGED AREA ON FUSELAGE SKIN LOCATED ON STRG 26LH BETWEEN THE 7TH AND 8TH RIVET FWD OF FS295.00 PER REO 690-53-00-495 REV -- DATED 9-22-22. REF CP 25542313 FOR REQUIRED NDT. REPAIR IS VALID FOR 3550 HOURS FROM INCORPORATION AT TAT 35310.9., PART NUMBER:   - , SERIAL NUMBER: 15092, POSITION:    (C-CHECK RO 5/28/2024)   REPAIRED DAMAGE ON FUSELAGE SKIN STRG 26LH BETWEEN THE 7TH AND 8TH RIVET FWD OF FS295.00 REF REO 690-53-21-1766 REV -- DATED 2024-05-15 STEPS 1-14. ALL STEPS COMPLIED WITH, COMPLIED WITH TASK CARD 51-900-1002-SKY.
